# SDR USAA2009090392366

- Difficulty date: July 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,479 hours, 33,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACKS ON WEB AT BS 178, WL 234, LBL 17.1 & RBL 17.1.  REPAIRED WEB AT BS 178, WL 234, LBL 17.1 & RBL 17.1 IAW B737 SRM 53-10-08.
